# SDR UALA2012051102738

- Difficulty date: May 10, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,636 hours, 22,072 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Condition: Corroded
- Location: L1 Door Slide
- Component: Slide
- Component part number: D30665109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LT MED EMERGENCY SLIDE DOOR SUPPORT BRACKET ON PACK HAS CORROSION EXFOLIATION.  REPLACED SLIDE AND INSTALLED.
